# SDR HEEA0014421

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: MS280343
- Condition: Failed
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SENSOR CAUSING HIGH OIL TEMP READING.
